Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jun 9, 2013, 1:39 PM CDT for Lamar County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2013, 1:39 PM CDT (18:39 UTC)
- Expired
- Jun 9, 2013, 3:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Lamar County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1196 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804
WGUS54 KJAN 091839
FFWJAN
MSC073-092045-
/O.NEW.KJAN.FF.W.0079.130609T1839Z-130609T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
139 PM CDT SUN JUN 9 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
* UNTIL 345 PM CDT
* AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR LUMBERTON. THE STORMS
WERE NEARLY STATIONARY. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE
ORDER OF TWO INCHES...HAVE OCCURRED IN THE PAST HOUR.
* THE STORM PRODUCING THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL
OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY.
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL TWO INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3100 8949 3101 8954 3106 8954 3115 8935
3100 8935 3100 8941 3099 8942 3097 8943
3097 8947
$$
CME1 follow-up statement
890
WGUS74 KJAN 091933
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
233 PM CDT SUN JUN 9 2013
MSC073-091942-
/O.CAN.KJAN.FF.W.0079.000000T0000Z-130609T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR MS-
233 PM CDT SUN JUN 9 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHEASTERN LAMAR
COUNTY...
THE HEAVY RAIN WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
LAT...LON 3100 8949 3101 8954 3106 8954 3115 8935
3100 8935 3100 8941 3099 8942 3097 8943
3097 8947
$$
CMEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 11:07 AM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 9, 11:07 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1107 AM CDT SUN JUN 9 2013 .UPDATE...AREA RADARS DEPICTING QUITE A BIT OF CONVECTION ALREADY TODAY AND EXPECT THIS ACTIVITY TO INCREASE IN COVERAGE AND INTENSITY FOR THIS AFTERNOON. QUITE A BIT MORE MOISTURE HAS MOVED INTO THE REGION SINCE THIS TIME YESTERDAY. 12Z KJAN SOUNDING INDICATES 1.80 INCH PW VALUES...WITH EVEN OVER 2 INCH PW VALUES PER THE KLIX SOUNDING. THE COMBINATION OF THIS INCREASED MOISTURE...LIFT FROM BOTH AN MCV MOVING ACROSS THE SOUTHERN SECTIONS OF THE CWA AND AN APPROACHING SHORTWAVE TROUGH...AND DAYTIME HEATING...WILL HELP TO GENERATE ADDITIONAL COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION TODAY ESPECIALLY AS WE QUICKLY APPROACH OUR CONVECTIVE TEMPERATURE. PER LOCAL MICROBURST PARAMETERS FROM ADJUSTMENT TO MORNING AREA SOUNDINGS...THE BETTER RISK FOR STRONG TO SEVERE STORMS WILL RESIDE IN THE NORTHWEST WITH THE FORCING FROM THE APPROACHING TROUGH THIS AFTERNOON. BETTER INSTABILITY AND VERTICAL TOTALS WILL EXIST IN THIS REGION AS SLIGHTLY COOLER TEMPERATURES ALOFT(AROUND -10C) WILL BE PRESENT HERE. A LITTLE MORE DRIER AIR ALOFT COULD HELP REALIZE HIGHER DCAPE VALUES/DOWNBURST POTENTIAL AND SHEAR IS SLIGHTLY BETTER. IT IS EXPECTED THAT CONVECTION SHOULD HOLD OFF A LITTLE LONGER IN THIS AREA...REALIZING MORE POTENTIAL FROM DAYTIME HEATING. THE MAIN CONCERN WITH ANY OF THESE STORMS WILL BE GUSTY WINDS UP TO 60MPH AND SOME HAIL. CONVECTION SHOULD DEVELOP QUICKER IN THE EAST WITH THE EAST/NORTHEAST PROGRESSION OF THE DISTURBANCE NEAR THE COAST...AND THIS IS ALREADY BEING SEEN ON LOCAL RADARS AND AGREES WELL WITH HI- RES WRF MODEL GUIDANCE. GOING FORECAST IS MOSTLY ON TRACK. ADJUSTED PER LATEST HOURLY TRENDS. ADJUSTED WEATHER GRIDS TO SLOW SLIGHTLY THE ONSET OF CONVECTION ESPECIALLY IN THE NORTHWEST. /28/ && .AVIATION...SETTING UP TO BE AN ACTIVE DAY FOR SHRA/TSRA WITH MOST OF THE ACTIVITY OCCURRING INITIALLY ALONG AND E OF I-55. THE LOWER LEVELS ARE VERY MOIST AND SUPPORTIVE OF MVFR CEILINGS AS TEMPS WARM TO THE LOWER 80S. THIS IS ALSO THE TEMP WHERE FREE CONVECTION WILL OCCUR...THUS SUPPORTING RAPID/WIDESPREAD SHRA/TSRA FOR THE E HALF. WILL FOCUS THE EARLY START TO PRECIP ACROSS THIS AREA. THE MORE VIGOROUS STORMS WILL BE ACROSS THE NW AREAS FOR MORE OF THE AFTERNOON/EVE. STRONGER WIND GUSTS WILL BE POSSIBLE WITH THIS ACTIVITY. TIMING THE WORST CONDITIONS WILL BE DIFFICULT...BUT WILL OFFER THE BEST WINDOW IN THE 18Z TAF. LATER TONIGHT...FOCUS WILL SHIFT TO MVFR CEILINGS WITH AN OCCASIONAL OPPORTUNITY FOR SOME IFR CEILINGS. SOME MVFR VIS CONDITIONS MAY ALSO OCCUR. /CME/ && .PREV DISCUSSION... /ISSUED 410 AM CDT SUN JUN 9 2013/ SHORT TERM...TODAY THROUGH MONDAY NIGHT...A GREATER COVERAGE OF STORMS IS EXPECTED TODAY INCLUDING THE POTENTIAL FOR A FEW STRONG TO SEVERE OVER OUR NORTHWEST LATE THIS AFTERNOON AND EVENING. THE WEAK WARM FRONT HAS LIFTED TO OUR NORTHERN MOST ZONES EARLY THIS MORNING AND THE BLENDED TOTAL PW PRODUCT SHOWED INCH AND A HALF PWS BACK ACROSS OUR AREA WITH THE EXCEPTION OF THE DELTA. TWO INCH PWS WERE NOTED ALONG THE GULF COAST EAST OF NEW ORLEANS AND MODELS SUGGEST THIS RICH MOISTURE WILL WORK INTO OUR SOUTHEAST THIS MORNING AND FUEL CONVECTION. WITH LITTLE INHIBITION CONVECTION WILL GET AN EARLY START TODAY. REGIONAL RADARS ALREADY SHOW ACTIVITY FIRING JUST SOUTH OF INTERSTATE 10 THAT SHOULD CONTINUE MOVING NORTH INTO OUR CWA. THE GREATEST COVERAGE THROUGH MID AFTERNOON IS EXPECTED EAST OF THE NATCHEZ TRACE. A NORTHERN STREAM SHORTWAVE ROUNDING THE BASE OF A CLOSED LOW OVER THE NORTHERN PLAINS WILL DEEPEN A TROUGH OVER THE MISSISSIPPI RIVER VALLEY THIS AFTERNOON. THIS WILL SERVE TO INCREASE COVERAGE OF STORMS OVER OUR NW AHEAD OF THE MAIN FORCING WHICH WILL ARRIVE IN OUR CWA THIS EVENING. HEIGHT FALLS IN OUR CWA WILL ONLY BE 10M THIS EVENING WITH WEAK VERTICAL SHEAR BUT ENOUGH INSTABILITY PARAMETERS TO SUPPORT A FEW STRONG TO SEVERE STORMS WITH WIND GUSTS OF 50 TO 60 MPH. A SLIGHT RISK HAS BEEN OUTLOOKED TODAY GENERALLY NORTHWEST OF A WINNSBORO LOUISIANA TO GRENADA LINE. THE CONVECTIVE ACTIVITY IN OUR SOUTH WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING BUT THE UPPER LEVEL TROUGH AXIS WILL SWING EAST ACROSS THE AREA AND MAINTAIN DEVELOPMENT OVER THE NORTHERN HALF OF THE AREA. DRIER AIR ALOFT AND SUBSIDENCE IS EXPECTED IN THE WAKE OF THE TROUGH BY MONDAY MORNING. SURFACE RIDGING ALONG THE GULF COAST WILL MAINTAIN LOW LEVEL MOISTURE FEED FROM GULF AND MODEL CONSENSUS SUGGESTS SEA BREEZE CONVECTION SPREADING NORTH INTO OUR SOUTHERN ZONES DURING THE HEAT OF THE DAY. THE CLOSED LOW WILL BE SHIFTING OVER THE OHIO VALLEY MONDAY AND HELPING SUPPORT A WEAK COLD FRONT DROPPING INTO NORTHERN MISSISSIPPI. GREATER VERTICAL SHEAR AND HELICITIES WILL RESIDE JUST NORTH OF HIGHWAY 82 AND BACK TO THE NORTHWEST. A FEW STRONG STORMS LOOK POSSIBLE AGAIN OVER OUR NORTH LATE MONDAY AFTERNOON AND EVENING. LOWEST POPS MONDAY WL BE CARRIED OVER THE WEST CENTRAL PORTIONS OF THE AREA. THERE WL REMAIN A CHANCE OF STORMS MONDAY NIGHT OVER OUR NORTHEAST ZONES BUT CONVECTION WILL DISSIPATE ELSEWHERE DURING THE EVENING. /22/ LONG TERM...TUESDAY THROUGH SUNDAY...PRETTY QUIET CONDITIONS LOOK TO BE IN STORE TUESDAY AND BEYOND AS THE ARKLAMISS IS SITUATED ON THE EASTERN PERIPHERY OF A SUBTROPICAL RIDGE CENTERED OVER THE SOUTH-CENTRAL PLAINS. SOUTHWESTERLY SURFACE WINDS TUE AND WED AFTERNOON MAY AID IN SEA BREEZE ENCROACHMENT ON OUR SOUTHERN ZONES WHICH COULD BRING ISOLATED SHOWERS OR STORMS. OTHERWISE IT LOOKS QUIET WITH AFTERNOON TEMPS IN THE LOWER TO MIDDLE 90S EACH AFTERNOON...SOME 3 TO 6 DEGREES ABOVE NORMAL. A COOL FRONT WILL APPROACH THE REGION SOMETIME THU AFTERNOON OR EVENING WHICH SHOULD BRING A DECENT (NOT TERRIFIC) CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY DURING THIS TIME. CONVECTION ALONG/AHEAD OF THE FRONT WILL HAVE AN ABUNDANCE OF INSTABILITY TO WORK WITH DUE TO THE WARM SURFACE TEMPS AND DEW POINTS IN THE LOWER 70S SO WE'LL HAVE TO KEEP AN EYE ON THE STRONG/SEVERE STORM POTENTIAL AS IT'S NOT OUT OF THE QUESTION. LOOKS LIKE THE SLIGHTLY DRIER AIR IN WAKE OF THE FRONT WILL OVERSPREAD THE NORTHEASTERN HALF OF THE AREA FRI INTO SAT BEFORE THE FRONT WASHES OUT. WEAK CONVERGENCE IN VICINITY OF THE FRONT NOW SITUATED SOMEWHERE ALONG OR SOUTH OF I-20 COULD VERY WELL PROVIDE IMPETUS FOR ADDITIONAL DIURNAL CONVECTION BOTH FRI AND SAT AFTERNOONS...ALTHOUGH THE GFS IS NOT QUITE CONVINCED AS IT SHOWS THE UPPER RIDGE/STRONG SUBSIDENCE CENTERED ALMOST DIRECTLY OVER THE REGION. ANY CHANCE FOR SHOWERS AND STORMS SUNDAY WILL ALSO BE TIED TO THE POSITION OF THE UPPER RIDGE...UNCERTAINTY ABOUNDS. OTHER THAN A FEW MINOR ADJUSTMENTS TO AFTERNOON HIGHS THE GFS MOS TEMPS AND POPS LOOKED REASONABLE AND WERE GENERALLY FOLLOWED. /BK/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 87 69 91 72 / 59 59 18 5 MERIDIAN 86 69 91 69 / 82 69 24 9 VICKSBURG 88 68 92 69 / 52 42 11 4 HATTIESBURG 86 70 92 71 / 82 44 29 11 NATCHEZ 88 70 91 71 / 61 32 19 12 GREENVILLE 88 69 92 73 / 48 49 20 7 GREENWOOD 84 69 92 73 / 52 60 23 14 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 28/CME/22/BK
Hazardous weather outlook, Jun 9, 4:44 AM CDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 444 AM CDT SUN JUN 9 2013 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>029-034>036- 040>042-047-100945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA- CARROLL-MONTGOMERY-WEBSTER-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-WARREN- 444 AM CDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE STRONGEST STORMS COULD CONTAIN 50 TO 60 MPH WIND GUSTS AND SMALL HAIL. MANY STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. LAZ024-026-MSZ030>033-037>039-043>046-048>066-072>074-100945- CATAHOULA-CONCORDIA-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON- NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 444 AM CDT SUN JUN 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI AND PORTIONS OF EAST CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 22
In the hours before
Local storm report, Jun 9, 9:17 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 AM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG 3 ENE HARRISVILLE 31.99N 90.03W
06/08/2013 SIMPSON MS LAW ENFORCEMENT
TREE DOWN ACROSS A ROAD BETWEEN BRAXTON AND HARRISVILLE.
&&
CMELocal storm report, Jun 9, 9:30 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
930 AM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 SW PRENTISS 31.57N 89.91W
06/08/2013 E1.75 INCH JEFFERSON DAVIS MS LAW ENFORCEMENT
ALONG PROGRESS RD
0817 PM HAIL 3 WNW PRENTISS 31.61N 89.92W
06/08/2013 E1.00 INCH JEFFERSON DAVIS MS LAW ENFORCEMENT
&&
CMELocal storm report, Jun 9, 11:12 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1112 AM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 5 S WHITES 32.02N 90.19W
06/08/2013 E1.75 INCH SIMPSON MS PUBLIC
&&
CMELocal storm report, Jun 9, 11:21 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 E HARRISVILLE 31.98N 90.02W
06/08/2013 E1.00 INCH SIMPSON MS PUBLIC
&&
CMELocal storm report, Jun 9, 1:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
100 PM CDT SUN JUN 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 9 SSE LAUREL 31.57N 89.09W
06/08/2013 E0.50 INCH JONES MS PUBLIC
PEA TO DIME SIZE HAIL
0626 PM HAIL 5 S WHITES 32.02N 90.19W
06/08/2013 E1.75 INCH SIMPSON MS PUBLIC
0805 PM HAIL 3 SW PRENTISS 31.57N 89.91W
06/08/2013 E1.75 INCH JEFFERSON DAVIS MS LAW ENFORCEMENT
ALONG PROGRESS RD
0817 PM HAIL 3 WNW PRENTISS 31.61N 89.92W
06/08/2013 E1.00 INCH JEFFERSON DAVIS MS LAW ENFORCEMENT
0845 PM TSTM WND DMG 3 ENE HARRISVILLE 31.99N 90.03W
06/08/2013 SIMPSON MS LAW ENFORCEMENT
TREE DOWN ACROSS A ROAD BETWEEN BRAXTON AND HARRISVILLE.
0845 PM HAIL 3 E HARRISVILLE 31.98N 90.02W
06/08/2013 E1.00 INCH SIMPSON MS PUBLIC
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:13 PM CDT | Special Weather Statement | JAN | Jefferson | 42 min |
| Jun 8, 7:26 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 49 min |
| Jun 8, 7:57 PM CDT | Special Weather Statement | JAN | Claiborne | 28 min |
| Jun 8, 8:16 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis | 59 min |
| Jun 8, 8:18 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 57 min |
| Jun 8, 8:48 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 42 min |
| Jun 8, 9:23 PM CDT | Special Weather Statement | JAN | Copiah | 32 min |
| Jun 8, 9:38 PM CDT | Special Weather Statement | JAN | Rankin | 27 min |
| Jun 9, 5:27 PM CDT | Special Weather Statement | JAN | Rankin | 58 min |
| Jun 9, 5:29 PM CDT | Special Weather Statement | JAN | Holmes | 46 min |
| Jun 9, 5:37 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 53 min |
| Jun 9, 5:59 PM CDT | Flash Flood Warning | JAN | Adams, Jefferson | 91 min |
| Jun 9, 6:10 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 50 min |
| Jun 9, 6:28 PM CDT | Special Weather Statement | JAN | Holmes | 47 min |
| Jun 9, 6:35 PM CDT | Special Weather Statement | JAN | Rankin | 40 min |
| Jun 9, 6:49 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 56 min |
| Jun 9, 6:58 PM CDT | Tornado Warning | JAN | Holmes | 47 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.